# SDR NWAA09623142

- Difficulty date: February 28, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 18978
- Aircraft time: 9,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED VARIOUS EMERGENCY EGRESS LIGHTING ( WINDOW EXITS, FLOOR AND SEAT MOUNTED) FLICKER ON AND OFF (UNREADABLE)  REPLACED EPSU 11 WL, CHECKS GOOD.  (K)
